My doctor put me on Vistaril to help me sleep when all of the usual suspects were not effective. I've been taking it for about 10 days and it has been so-so for getting me some sleep. But, in the past few days, my ankles and feet have been swelling really bad and I was wondering if this could be a side effect from the Vistaril. I'd really appreciate some input if anyone has any idea.
hi ludlow,not by it self but with a combinations of other drugs like pain meds and blood pressure meds it does happen to some people.try elevating your legs when resting and little walked are good for circulation.give it a day or two if no improvement see a doctor.it could cause serious problems.....
- Vistaril Information for Consumers
- Vistaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vistaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 6 answers
Posted 12 Nov 2011 • 4 answers
Posted 21 Apr 2012 • 2 answers
Posted 14 Jul 2012 • 1 answer
Posted 10 May 2014 • 1 answer